# SDR DALA2016100307028

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 53,603 hours, 19,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 26F.  T/S FOUND BATT. CHARGER TO BE THE PROBLEM. R&R CHARGER LOCATED JUST AFT OF LIGHT. OPS CHECKS NORMAL. (8721674)
